# SDR AWXA200601058

- Difficulty date: June 8, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6554862505
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED AFT PRESSURE BULKHEAD SHEAR WEB INTERCOSTAL CRACKED, .500 INCHES, AT BS 1016, WL 208 AND BL 26L.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR WEB INTERCOSTAL IAW B737-300 SRM 51-40-02-0G FIG 8 AND FIG 12.
